Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 6087856, 7 pages
http://dx.doi.org/10.1155/2016/6087856
Research Article

A New Swap-Based Frequency-Domain Packet Scheduling Algorithm in OFDMA System with Data Queue Size Constraints

1School of Electronic Engineering, Beijing University of Posts and Telecommunications, Beijing 100876, China
2School of Engineering, Qufu Normal University, Rizhao 276826, China

Received 6 January 2016; Revised 11 July 2016; Accepted 11 July 2016

Academic Editor: Ruben Specogna

Copyright © 2016 Lin Shao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lin Shao, Yunxiao Zu, and Hanyong Shao, “A New Swap-Based Frequency-Domain Packet Scheduling Algorithm in OFDMA System with Data Queue Size Constraints,” Mathematical Problems in Engineering, vol. 2016, Article ID 6087856, 7 pages, 2016. https://doi.org/10.1155/2016/6087856.